# SDR HNAA2012050300761

- Difficulty date: May 3, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 59,069 hours, 65,709 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 83210094101
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION, NOSE GEAR UNSAFE LIGHT ILLUMINATED.  PERFORMED EMERGENCY EXTENSION.  GOT GEAR DOWN AND LOCKED INDICATION.  R & R NOSE GEAR DRAG STAY/UPLOCK PROX SENSOR AND ADJUSTED AS REQUIRED.  CYCLED GEAR 20 TIMES. NO DEFECTS NOTED AT THIS TIME. OK FOR SERVICE.
